zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Oscillation theorems for self-adjoint matrix Hamiltonian systems involving general means. (English) Zbl 1058.34039
By employing monotone functionals, a generalized Riccati transformation and the general means technique, new oscillation criteria are obtained for the selfadjoint matrix Hamiltonian system $X'=A(t)X+B(t)Y,\quad Y'=C(t)X-A^*(t)Y$. These criteria improve and complement a number of existing results.

34C10Qualitative theory of oscillations of ODE: zeros, disconjugacy and comparison theory
34A30Linear ODE and systems, general
37J99Finite-dimensional Hamiltonian, Lagrangian, contact, and nonholonomic systems
Full Text: DOI
[1] Butler, G. J.; Erbe, L. H.; Mingarelli, A. B.: Riccati techniques and variational principles in oscillatory theory for linear system. Trans. amer. Math. soc. 303, 263-282 (1987) · Zbl 0648.34031
[2] Byers, R.; Harris, B. J.; Kwong, M. K.: Weighted means and oscillation of second order matrix differential system. J. differential equations 61, 164-177 (1986) · Zbl 0609.34042
[3] Coles, W. J.; Kinyon, M. K.: Summability methods for oscillation of linear second order matrix differential equation. Rocky mountain J. Math. 24, 19-36 (1994) · Zbl 0807.34042
[4] Erbe, L. H.; Kong, Q.; Ruan, S.: Kamenev type theorems for second order matrix differential systems. Proc. amer. Math. soc. 117, 957-962 (1993) · Zbl 0777.34024
[5] Hartman, P.: On nonoscillatory linear differential equation of second order. Amer. J. Math. 74, 389-400 (1952) · Zbl 0048.06602
[6] Hartman, P.: Oscillation criteria for self-adjoint second-order differential systems and ”principal sectional curvatures”. J. differential equations 34, 326-338 (1979) · Zbl 0443.34029
[7] Li, H. J.: Oscillation criteria for second order linear differential equations. J. math. Anal. appl. 194, 217-234 (1995) · Zbl 0836.34033
[8] Kamenev, I. V.: An integral criteria for oscillation of linear differential equations. Mat. zametki 23, 249-251 (1978) · Zbl 0386.34032
[9] Kratz, W.: Oscillation criteria theorem for self-adjoint differential systems and an index results for corresponding matrix differential equations. Math. proc. Philos. soc. 118, 351-361 (1995) · Zbl 0847.34036
[10] Kumari, I. S.; Umamaheswaram, S.: Oscillation criteria for linear matrix Hamiltonian systems. J. differential equations 165, 165-174 (2000) · Zbl 0970.34025
[11] Meng, F.: Oscillation results for linear Hamiltonian systems. Appl. math. Comput. 131, 357-372 (2002) · Zbl 1055.34066
[12] Meng, F.; Wang, J.; Zheng, Z.: A note on kamenev type theorem for second order matrix differential systems. Proc. amer. Math. soc. 126, 391-395 (1998) · Zbl 0891.34037
[13] Philos, Ch.G: On a kamenev’s integral criteria for oscillation of linear differential equations of second order. Util. math. 24, 277-289 (1983) · Zbl 0528.34035
[14] Philos, Ch.G: Oscillation theorems for linear differential equations of second order. Arch. math. 53, 483-492 (1989) · Zbl 0661.34030
[15] Reid, W. T.: Sturmian theory for ordinary differential equations. Appl. math. Sci. 31 (1980) · Zbl 0459.34001
[16] Rickart, C. E.: Banach algebras. (1960) · Zbl 0095.09702
[17] Wang, Q.: Oscillation criteria for second order matrix differential systems. Arch. math. 76, 385-390 (2001) · Zbl 0989.34024
[18] Wintner, A.: A criteria of oscillatory stability. Quart. appl. Math. 7, 115-117 (1949) · Zbl 0032.34801
[19] Wong, James S. W.: On kamenev-type oscillation criteria for second order differential equations with damping. J. math. Anal. appl. 258, 244-257 (2001) · Zbl 0987.34024
[20] Yang, Q. G.; Mathsen, R.; Zhu, S. M.: Oscillation theorems for self-adjoint matrix Hamiltonian systems. J. differential equations 190, 306-329 (2003) · Zbl 1032.34033
[21] Yang, Q. G.: Oscillation theorems for second order linear self-adjoint matrix differential systems with damping. Acta math. Sinica 20 (2004)